# SDR SWAA2024121872054

- Difficulty date: November 27, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDEPLATE (TRANSITION ANGLE) HAS CORROSION AROUND NUTPLATE HOLES STA. 787 TO STA.807.<[01] TRANSITION ANGLE IS BEING REPLACED COMPLETELY; THE WORK AND SIGN OFF WILL BE COMPLETED CARD TTG8Q00XAH7P.;[02] VERIFIED WORK IN C/A #1
